# SDR MASA200800363

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 26,187 hours, 20,058 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 17962F1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 17,019 hours, 13,528 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH  FLT 2752 PHX - SBP.  DECLARED AN EMERGENCY AND DIVERTED TO PSP DUE TO A CARGO BOTTLE LOW CAUTION MESSAGE.  CAUTION MESSAGE WENT AWAY ON FINAL.  REMOVED AND REPLACED RT BOTTLE, OPS NORMAL.
